Egypt Independent

Minya student dies after obtaining sedatives ahead of exams



A 19-year-old female student at the Sadat Secondary School in Minya governorate has died after taking sedatives ahead of performing the secondary certificate exams.

The Poison Center in Minya University Hospital notified the Minya Security Directorate clarifying that the student had obtained Adancor tablets which led to her death.

A medical report by an inspector in Minya health Directorate David Kamal said that the student died 24 hours after she was admitted into hospital, and denied that anyone was involved in the death.

The educational administration in Minya published a post mourning the student’s death, giving their condolences towards the student’s family.

On 8 June, approximately 659,253 students began the Thanaweya Amma High-School exams across Egypt. These exams are scheduled to end on 3 July, with students on Saturday starting off with the Arabic language examinations.

Edited translation from Al-Masry Al-Youm